TITLE

PROBABILITY ON MATRIX-CONE HYPERGROUPS: LIMIT THEOREMS AND STRUCTURAL PROPERTIES

AUTHOR(S)
HAZOD, W.
PUB. DATE
December 2009
SOURCE
Journal of Applied Analysis;2009, Vol. 15 Issue 2, p205
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
98174473

 

Related Articles

  • Isomorphism theorems in fortified transposition hypergroups. Massouros, Christos G. // AIP Conference Proceedings;Oct2013, Vol. 1558 Issue 1, p2059 

    The isomorphism theorems of both groups as well as hypergroups are a significant tool for the study of these structures. C. G. Massouros proved the isomorphism theorems for quasicanonical hypergroups (or polygroups) and afterwards J. Jantosciak generalised them for transposition hypergroups...

  • Uncertainty principles for the Cherednik transform. DAHER, R; HAMAD, S; KAWAZOE, T; SHIMENO, N // Proceedings of the Indian Academy of Sciences: Mathematical Scie;Aug2012, Vol. 122 Issue 3, p429 

    We shall investigate two uncertainty principles for the Cherednik transform on the Euclidean space $\mathfrak a$; Miyachi's theorem and Beurling's theorem. We give an analogue of Miyachi' theorem for the Cherednik transform and under the assumption that $\mathfrak a$ has a hypergroup structure,...

  • Local linear estimation by IV with variable bandwidth for varying coefficient simultaneous equation models. SUN Ying; GUO Peng-jiang // Basic Sciences Journal of Textile Universities / Fangzhi Gaoxia;Mar2011, Vol. 24 Issue 1, p42 

    Local linear estimation by IV with variable bandwidth is proposed for every structural equation in a kind of varying coefficient simultaneous equation models in the random design case for economic variables. The varying coefficient of the models is estimated by using local linear IV with...

  • Induced Semantics for Undirected Graphs: Another Look at the Hammersley-Clifford Theorem. Sears, Timothy D.; Sunehag, Peter // AIP Conference Proceedings;11/13/2007, Vol. 954 Issue 1, p125 

    The Hammersley-Clifford (H-C) theorem relates the factorization properties of a probability distribution to the clique structure of an undirected graph. If a density factorizes according to the clique structure of an undirected graph, the theorem guarantees that the distribution satisfies the...

  • Structural properties in classes of holomorphic functions on the half-plane. Efimov, D. A. // Mathematical Notes;Jun2008, Vol. 83 Issue 5/6, p604 

    Diverse structural properties for classes of holomorphic functions (defined by means of maximal functions) are proved, including the Riesz convergence theorem and a factorization theorem.

  • Quantum Central Limit Theorem for Continuous-Time Quantum Walks on Odd Graphs in Quantum Probability Theory. Salimi, S. // International Journal of Theoretical Physics;Dec2008, Vol. 47 Issue 12, p3298 

    The method of the quantum probability theory only requires simple structural data of graph and allows us to avoid a heavy combinational argument often necessary to obtain full description of spectrum of the adjacency matrix. In the present paper, by using the idea of calculation of the...

  • Mañé theorem and the theory of shadowing of pseudotrajectories. Pilyugin, S. // Differential Equations;Dec2014, Vol. 50 Issue 13, p1733 

    In many papers dealing with connections between the theory of shadowing of pseudotrajectories of dynamical systems and the theory of structural stability, the authors apply the Mañé theorem on the characterization of structural stability in terms of the analytic strong transversality...

  • A Convolution and Correlation Theorem for the Linear Canonical Transform and Its Application. Wei, Deyun; Ran, Qiwen; Li, Yuanmin // Circuits, Systems & Signal Processing;Feb2012, Vol. 31 Issue 1, p301 

    As a generalization of the fractional Fourier transform (FRFT), the linear canonical transform (LCT) plays an important role in many fields of optics and signal processing. Many properties for this transform are already known, but the correlation theorem, similar to the version of the Fourier...

  • Multiple Critical Behavior of Probabilistic Limit Theorems in the Neighborhood of a Tricritical Point. Costeniuc, Marius; Ellis, Richard; Otto, Peter // Journal of Statistical Physics;May2007, Vol. 127 Issue 3, p495 

    We derive probabilistic limit theorems that reveal the intricate structure of the phase transitions in a mean-field version of the Blume�Emery�Griffiths model [ Phys. Rev. A 4 (1971) 1071�1077]. These probabilistic limit theorems consist of scaling limits for the total spin and...

  • On a characterization of classical and nonclassical probabilities. Beltrametti, Enrico G.; Maczynski, Maciej J. // Journal of Mathematical Physics;May91, Vol. 32 Issue 5, p1280 

    In this paper a comparison of various approaches to the problem of characterization of probabilities is presented. The notion of multidimensional probability or S-probability is introduced and it is shown that this notion can be profitably used for characterization of probability systems. The...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics